# SDR DALA2016120409506

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,221 hours, 30,544 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Damaged
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INNER SKIN BESIDE LATCH LINK ON LT MLG DOOR. INNER SKIN BESIDE LATCH LINK ON LH MLG DOOR X=55 APROXIMATELY WAS REPAIRED PER B-717 SRM 52-82-01 FIG 201 REPAIR 3, 51-41-08, AND 51-41-05. REQUIRED VISUAL INSPECTION EVERY 3000 CYCLES PER SRM B717 REPAIR 3 PAR 6.  (LP #2793355)
